MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.62 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 4 CLA; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.62 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 4 CLA; STOPCOCK, I.V. SET
Catalog Number MC330479
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The even occurred on an unknown date involving a 7" (18 cm) appx 0.62 ml, smallbore quadfuse ext set w/4 microclave® clear, 4 clamps, luer lock.The customer reported that the device looks normal but when attached to the other lines, it becomes detached from the new lines and the middle part of the microclave remains indented in the product.There was unknown patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
E1 - initial reporter phone has an extension number of (b)(6).Additional contact information: (b)(6).(b)(6).T: (b)(6).E: (b)(6).The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.If additional information becomes available a supplemental report will be submitted.

Brand Name
7" (18 CM) APPX 0.62 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 4 CLA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18038761
Report Number9617594-2023-00899
Device Sequence Number18212223
Product Code FMG
UDI-Device Identifier00887709090200
UDI-Public(01)00887709090200(17)280201(10)13551242
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330479
Device Lot Number13551242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Initial Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown